OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 72, Iss. 6 — Jun. 1, 1982
  • pp: 815–817

Sufficient condition for applying the ladder approximation to the multiple scattering of light in random media

Ronald L. Fante  »View Author Affiliations


JOSA, Vol. 72, Issue 6, pp. 815-817 (1982)
http://dx.doi.org/10.1364/JOSA.72.000815


View Full Text Article

Acrobat PDF (611 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We have obtained a sufficient condition under which the ladder approximation may be used to decouple the moment equations (e.g., the Bethe-Salpeter equation) that result when one analyzes the propagation of pptical waves in a randomly inhomogeneous medium. Simply stated, this means that the mean free path for multiple scattering by the inhomogeneities is required to be large in comparison with the size of the inhomogeneities.

© 1982 Optical Society of America

Citation
Ronald L. Fante, "Sufficient condition for applying the ladder approximation to the multiple scattering of light in random media," J. Opt. Soc. Am. 72, 815-817 (1982)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-72-6-815

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited